Sharp constants in asymptotic higher order Markov inequalities

Totik Vilmos, Zhou Yuan: Sharp constants in asymptotic higher order Markov inequalities.
Acta Mathematica Hungarica, (152) 1. pp. 227-242. ISSN 0236-5294 (2017)

[img]
Preview
Text
markov130.pdf - Accepted Version

Download (133kB) | Preview
[img]
Preview
Text
acta_math_152_1.pdf - Published Version

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta Mathematica Hungarica
Date: 2017
Volume: 152
Number: 1
Page Range: pp. 227-242
ISSN: 0236-5294
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: Angol
Identification Number: 3262195
DOI id: https://doi.org/10.1007/s10474-017-0709-3
Date Deposited: 2017. Sep. 05. 13:32
Last Modified: 2018. Apr. 03. 12:06
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/11895

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year